Sponsored by: Discount Supplements - For an extra 6% off Absolutely Everything - use code: SEPT6

1-AD and stomach problems

Author
bdog1
New Member
  • Total Posts : 29
  • Reward points: 4272
  • Joined: 2002/10/12 00:23:43
  • Location: United Kingdom
  • Status: offline
2005/07/23 16:53:27 (permalink)

1-AD and stomach problems

I started my cycle of Ergopharm 1-AD Monday at 400 mg per day and planned on a 4 week cycle of 400, 500, 500, 400. however yesterday my stomach started to bother me. i became a bit nausus, and my appetite wasn't there at all. this is very uncommon for me because i eat 7 to 8 meals a day usually without any problems. is there anything I can do to help cope with this so i can continue and finish my cycle?
#1

2 Replies Related Threads

    D2P
    Pro-Member
    • Total Posts : 1322
    • Reward points: 8516
    • Joined: 2005/02/23 22:27:08
    • Status: offline
    RE: 1-AD and stomach problems 2005/07/24 16:17:55 (permalink)
    bump
    #2
    The Godfather
    Pro-Member
    • Total Posts : 4478
    • Reward points: 4824
    • Joined: 2005/03/06 14:03:53
    • Location: The South
    • Status: offline
    RE: 1-AD and stomach problems 2005/07/24 16:44:06 (permalink)
    always take the 1ad with meals and drink plenty of water to flush your system

    why are you tapering the dose? totally unnessecary, stick to 400mg ED throughout, and you'd be better off running 1ad for 6 weeks as opposed to 4, as gains don't kick in until around week 3-4
    #3
    Jump to:
    ©2017 All content is copyright of MuscleTalk.co.uk and its use elsewhere is prohibited. (posting guidelines | privacy | advertise | contact us | supported by)
    © 2017 APG vNext Commercial Version 5.5